# SDR DL733000258

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Valve
- Condition: Failed
- Location: Hyd System
- Component: 1652
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

HYD SYS B PRESS DROPPED TO ZERO WITH ASSOCIATED LOW PRESS LIGHTS ILLUMINATED.  REPLACED B SYSTEM PRESSURE RELIEF VALVE.
